American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Yifeng Xu and Jun Zou. Convergence of an adaptive finite element method for distributed flux reconstruction. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Andrea Bonito and Joseph E. Pasciak. Numerical approximation of fractional powers of elliptic operators. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Michael Neilan. Discrete and conforming smooth de Rham complexes in three dimensions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Carsten Carstensen and Georg Dolzmann. Convergence of adaptive finite element methods for a nonconvex double-well minimization problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] J. Gopalakrishnan, F. Li, N.-C. Nguyen and J. Peraire. Spectral approximations by the HDG method. Math. Comp. 84 (2015) 1037-1059.
Abstract, references, and article information   
View Article: PDF

[6] Franz Chouly, Patrick Hild and Yves Renard. Symmetric and non-symmetric variants of Nitsche's method for contact problems in elasticity: theory and numerical experiments. Math. Comp. 84 (2015) 1089-1112.
Abstract, references, and article information   
View Article: PDF

[7] Norbert Heuer and Francisco-Javier Sayas. Analysis of a non-symmetric coupling of Interior Penalty DG and BEM. Math. Comp. 84 (2015) 581-598.
Abstract, references, and article information   
View Article: PDF

[8] Zhongying Chen, Yuesheng Xu and Yuanyuan Zhang. A construction of higher-order finite volume methods. Math. Comp. 84 (2015) 599-628.
Abstract, references, and article information   
View Article: PDF

[9] Axel Målqvist and Daniel Peterseim. Localization of elliptic multiscale problems. Math. Comp. 83 (2014) 2583-2603.
Abstract, references, and article information   
View Article: PDF

[10] Matthew Causley, Andrew Christlieb, Benjamin Ong and Lee Van Groningen. Method of lines transpose: An implicit solution to the wave equation. Math. Comp. 83 (2014) 2763-2786.
Abstract, references, and article information   
View Article: PDF

[11] Martin Stynes. Sharp anisotropic interpolation error estimates for rectangular Raviart-Thomas elements. Math. Comp. 83 (2014) 2675-2689.
Abstract, references, and article information   
View Article: PDF

[12] Daniel Peterseim. Composite finite elements for elliptic interface problems. Math. Comp. 83 (2014) 2657-2674.
Abstract, references, and article information   
View Article: PDF

[13] Johnny Guzmán and Michael Neilan. Conforming and divergence-free Stokes elements on general triangular meshes. Math. Comp. 83 (2014) 15-36.
Abstract, references, and article information   
View Article: PDF

[14] Huiqing Zhu and Zhimin Zhang. Uniform convergence of the LDG method for a singularly perturbed problem with the exponential boundary layer. Math. Comp. 83 (2014) 635-663.
Abstract, references, and article information   
View Article: PDF

[15] Tan Bui-Thanh, Leszek Demkowicz and Omar Ghattas. Constructively well-posed approximation methods with unity inf--sup and continuity constants for partial differential equations. Math. Comp. 82 (2013) 1923-1952.
Abstract, references, and article information   
View Article: PDF

[16] C. Ortner and A. V. Shapeev. Analysis of an energy-based atomistic/continuum approximation of a vacancy in the 2D triangular lattice. Math. Comp. 82 (2013) 2191-2236.
Abstract, references, and article information   
View Article: PDF

[17] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[18] Xudong Yao. A minimax method for finding saddle critical points of upper semi-differentiable locally Lipschitz continuous functional in Hilbert space and its convergence. Math. Comp. 82 (2013) 2087-2136.
Abstract, references, and article information   
View Article: PDF

[19] Claude Jeffrey Gittelson. An adaptive stochastic Galerkin method for random elliptic operators. Math. Comp. 82 (2013) 1515-1541.
Abstract, references, and article information   
View Article: PDF

[20] Adrian Hirn. Finite element approximation of singular power-law systems. Math. Comp. 82 (2013) 1247-1268.
Abstract, references, and article information   
View Article: PDF

[21] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information   
View Article: PDF

[22] Weimin Han, Yi Li, Qiwei Sheng and Jinping Tang. A numerical method for generalized Fokker-Planck equations. Contemporary Mathematics 586 (2013) 171-179.
Book volume table of contents   
View Article: PDF

[23] Scott Congreve and Paul Houston. Two--grid $hp$--DGFEM for second order quasilinear elliptic PDEs based on an incomplete Newton iteration. Contemporary Mathematics 586 (2013) 135-142.
Book volume table of contents   
View Article: PDF

[24] Xiaobing Feng and Yulong Xing. Absolutely stable local discontinuous Galerkin methods for the Helmholtz equation with large wave number. Math. Comp. 82 (2013) 1269-1296.
Abstract, references, and article information   
View Article: PDF

[25] Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado. Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains. Math. Comp. 81 (2012) 1951-1977.
Abstract, references, and article information   
View Article: PDF

[26] Hao Gao and Hongkai Zhao. Analysis of a numerical solver for radiative transport equation. Math. Comp. 82 (2013) 153-172.
Abstract, references, and article information   
View Article: PDF

[27] Liuqiang Zhong, Long Chen, Shi Shu, Gabriel Wittum and Jinchao Xu. Convergence and optimality of adaptive edge finite element methods for time-harmonic Maxwell equations. Math. Comp. 81 (2012) 623-642. MR 2869030.
Abstract, references, and article information   
View Article: PDF

[28] Gabriel N. Gatica and Francisco-Javier Sayas. An a priori error analysis for the coupling of local discontinuous Galerkin and boundary element methods. Math. Comp. 75 (2006) 1675-1696. MR 2240630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Erik Burman and Alexandre Ern. Stabilized Galerkin approximation of convection-diffusion-reaction equations: discrete maximum principle and convergence. Math. Comp. 74 (2005) 1637-1652. MR 2164090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. Clavero, J. L. Gracia and E. O'Riordan. A parameter robust numerical method for a two dimensional reaction-diffusion problem. Math. Comp. 74 (2005) 1743-1758. MR 2164094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3